Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 49, No. 1, pp. 247-252 (2008)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Stanley filtrations and strongly stable ideals

Kristina Crona

Matematiska institutionen, Stockholms universitet, SE-10691 Stockholm, e-mail:

Abstract: We give a new short proof of the fact that the Castelnuovo-Mumford regularity of a strongly stable ideal is the highest degree of a minimal monomial generator. Our proof depends on results due to D. Maclagan and G. Smith on multigraded regularity. More precisely, we construct a Stanley filtration for strongly stable ideals which provides a bound for the Castelnuovo-Mumford regularity.

Full text of the article:

Electronic version published on: 26 Feb 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition